# SDR BAQA093649

- Difficulty date: February 17, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,146 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151321
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAD/LAG IN EXCESS OF 20MM, INSTALLED A/C TT 5145.8,  REMOVED AC TT 5146.2 FOR A TOTAL .4 HOURS.  RECEIVED BLADE ON EXCHANGE FROM AEC UNDER OUR PO 8-080114-36.   WOULD LIKE TO HAVE THIS BLADE BACK AFTER REPAIR, SEEMS TO HAVE A GOOD HISTORY OF BEING ABLE TO STAY IN THE AIR.   S/N 1012 ; LEAD/LAG IN EXCESS OF 20MM PENDABS ALSO NEED REINSTALLED (DIFFERENT STYLE).  INSTALLED A/C TT 5145.8, REMOVED A/C TT 5146.2 FOR A TOTAL      OF .4 HOURS.   LAST REPAIR OF BLADE WAS UNDER PO 8-080114-31.  (ALSO A WARRANTY REPAIR)
